Oxynorm Accidental Overdose Side Effect Reports
The following Oxynorm Accidental Overdose side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Accidental Overdose, can occur, and what you can do about them.
A side effect could appear soon after you start Oxynorm or it might take time to develop.
|Accidental Overdose, Alanine Aminotransferase Increased, Blood Alkaline Phosphatase Increased, Blood Bilirubin Increased, Blood Pressure Decreased, Blood Pressure Increased, Incorrect Dose Administered, Renal Impairment, Sedation|
This Accidental Overdose side effect was reported by a physician from UNITED KINGDOM. A 73-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Oxynorm (dosage: 20 Ml, Oral), which was started on Sep 01, 2005. Concurrently used drugs: NA. When starting to take Oxynorm the consumer reported the following symptoms:
|Accidental Overdose, Alanine Aminotransferase Increased, Blood Alkaline Phosphatase Increased, Blood Bilirubin Increased, Blood Pressure Decreased, Blood Pressure Increased, Hyperhidrosis, Incorrect Dose Administered, Renal Impairment|
This Accidental Overdose Oxynorm Concentrate 10 Mg/ml (oxycodone Hydrochloride) Oral Solution side effect was reported by a physician from UNITED KINGDOM on Dec 21, 2005. A male , 73 years of age, was treated with Oxynorm Concentrate 10 Mg/ml (oxycodone Hydrochloride) Oral Solution. The patient presented the following health conditions:
|Accidental Overdose, Incorrect Dose Administered, Oxygen Saturation Decreased|
This is a Oxynorm Concentrate 10 Mg/ml (oxycodone Hydrochloride) Oral Solution side effect report of a 4-year-old female patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: procedural pain, who was treated with Oxynorm Concentrate 10 Mg/ml (oxycodone Hydrochloride) Oral Solution (dosage:17 Mg, Single, Oral, start time: NS), combined with: NA., and developed a serious reaction and a Accidental Overdose side effect. The patient presented with:
|Accidental Overdose, Blood Pressure Decreased, Incorrect Dose Administered, Laboratory Test Abnormal, Miosis, Sedation|
A 73-year-old patient (weight: NA) from UNITED STATES with the following symptoms: NA started Oxynorm Concentrate 10 Mg/ Ml(oxycodone Hydrochloride) Oral Solution treatment (dosage: 20 Ml, Unk, Oral) on Sep 01, 2005. Soon after starting Oxynorm Concentrate 10 Mg/ Ml(oxycodone Hydrochloride) Oral Solution treatment, the consumer experienced several side effects, including:
Oxynorm Accidental Overdose Causes and Reviews
What are opioids?
Opioids, sometimes called narcotics, are a type of drug. They include strong prescription pain relievers, such as oxycodone, hydrocodone, fentanyl, and tramadol. The illegal drug heroin is also an opioid.
A health care provider may give you a prescription opioid to reduce pain after you have had a major injury or surgery. You may get them if you have severe pain from health conditions like cancer. Some health care providers prescribe them for chronic pain.
Prescription opioids used for pain relief are generally safe when taken for a short time and as prescribed by your health care provider. However, people who take opioids are at risk for opioid dependence and addiction, as well as an overdose. These risks increase when opioids are misused. Misuse means you are not taking the medicines according to your provider's instructions, you are using them to get high, or you are taking someone else's opioids.What is an opioid overdose?
Opioids affect the part of the brain that regulates breathing. When people take high doses of opioids, it can lead to an overdose, with the slowing or stopping of breathing and sometimes death.What causes an opioid overdose?
An opioid overdose can happen for a variety of reasons, including if you
- Take an opioid to get high
- Take an extra dose of a prescription opioid or take it too often (either accidentally or on purpose)
- Mix an opioid with other medicines, illegal drugs, or alcohol. An overdose can be fatal when mixing an opioid and certain anxiety treatment medicines, such as Xanax or Valium.
- Take an opioid medicine that was prescribed for someone else. Children are especially at risk of an accidental overdose if they take medicine not intended for them.
There is also a risk of overdose if you are getting medication-assisted treatment (MAT). MAT is a treatment for opioid abuse and addiction. Many of the medicines used for MAT are controlled substances that can be misused.Who is at risk for an opioid overdose?
Anyone who takes an opioid can be at risk of an overdose, but you are at higher risk if you
- Take illegal opioids
- Take more opioid medicine than you are prescribed
- Combine opioids with other medicines and/or alcohol
- Have certain medical conditions, such as sleep apnea, or reduced kidney or liver function
- Are over 65 years old
The signs of an opioid overdose include
- The person's face is extremely pale and/or feels clammy to the touch
- Their body goes limp
- Their fingernails or lips have a purple or blue color
- They start vomiting or making gurgling noises
- They cannot be awakened or are unable to speak
- Their breathing or heartbeat slows or stops
If you think someone is having an opioid overdose,
- Call 9-1-1 immediately
- Administer naloxone, if it is available. Naloxone is a safe medication that can quickly stop an opioid overdose. It can be injected into the muscle or sprayed into the nose to rapidly block the effects of the opioid on the body.
- Try to keep the person awake and breathing
- Lay the person on their side to prevent choking
- Stay with the person until emergency workers arrive
There are steps you can take to help prevent an overdose:
- Take your medicine exactly as prescribed by your health care provider. Do not take more medicine at once or take medicine more often than you are supposed to.
- Never mix pain medicines with alcohol, sleeping pills, or illegal substances
- Store medicine safely where children or pets can't reach it. Consider using a medicine lockbox. Besides keeping children safe, it also prevents someone who lives with you or visits your house from stealing your medicines.
- Dispose of unused medicine promptly
If you take an opioid, it is also important to teach your family and friends how to respond to an overdose. If you are at high risk for an overdose, ask your health care provider about whether you need a prescription for naloxone.
Oxynorm Accidental Overdose Reviews
|Mon, 28 Feb 2011|
I was taking 10mg 4 times a day along with 2 20mg oxycodine everydayafter my spinal surgery.
|Mon, 18 Apr 2011|
I was prescibed Oxynorm 10gm after suffering spinal fractures afteran accident. The first time I took one I had mad halucinations and heart palpitations.I flet fear and would not close my eyes. Later I experienced vomiting and a horrible headache. I didnt take any more for a while and went back to the Panadeine Forte.
|Mon, 07 Mar 2011|
i was dignose with stomach cancer after i had a surgery, i used to have Oxynorm 10mg in order to ease the pain when pain has gone i discoverd that i became addicted to it so i couldn't sleep if i dont take one at night so i did for nearly 5 month then i had blood clot in my both lungs so i decided to stop it
|Wed, 21 Jul 2010|
I take Oxycontin 80mg 2 times a day and up to 4 Oxynorm 10mg due to my back problems the only side effect i get is vomiting . But at lest Ive lost some weight . I have found they work only for patients in a lot of pain ie if you said 1is good and 10 worst pain ever you would need to be about 6/7 most of the day i know.
|Sun, 08 Apr 2012|
I have had 2 spinal surgeries now, one when I was 18 and once when I was 21. I must say that although terrifying, it was the best things i've ever done. Pain was completely gone and I could walk again! I did, however, develop a serious addiction to Oxynorm. I was prescribed upto 20mg a day and was snorting 120mg twice a day after 2 years. PLEASE take this drug seriously and make sure someone else knows about your taking of it and how many you have and when you are supposed to have it. Self medicating because you feel you need more of the drug can easily spiral out of control and you quickly become very dependent on it. Coming off this drug has been a hard (and not finished) journey! There have been days where I've thought life could not get any worse and my pain was the worst thing ever... however I got myself to a Dr. with my parents and admitted my problem. I go into rehab later this month... Hope that helped!
|Fri, 22 Jan 2010|
How addictive are they and what are the side affects of coming of them
|Sat, 29 May 2010|
i took only 1 tablet of this 10mg and 30min later i was light headed nearly fainted reali hot and was being sick my eyes was blarey and had shortness of breath